# SDR CALA2022020800349

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N17002
- Make and model: Boeing 787-10
- Aircraft serial: 40930
- Aircraft time: 11,978 hours, 1,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: 10d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

10D EMERGENCY PATH LIGHTING INOP REQUEST MEL 3351V ONLY ONE EMERGENCY PATH LIGHT INOP FOUND. COMPLIED WITH MEL 3351V ONLY ONE PATH LIGHT INOP DURING OPS CHK ITEM DEFERRED PER MEL R/R LIGHT PROXIMIT ASSY, EMERGENCY LIGHT WORKING NORMAL AT THIS TIME OK TO CONTINUE.
